# SDR R61A201406270791

- Difficulty date: June 27, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N173HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000206
- Aircraft time: 13,951 hours, 8,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT F/A FLASHLIGHT DOESN'T WORK.  R & R AFT F/A FLASHLIGHT ASSY IAW AMM 33-51-01. OPS CHECKED GOOD.
